I just started my first pack of birth control (Tarina Fe 1/20) and I am on the 4th week and on the second to last day of the nonactive placebo pills. I have not gotten my period yet and I am concerned; however, about a week and a half ago from today, I did have some bleeding that was similar to a period but it was on the lighter side for about 3-5 days. My boyfriend and I always have unprotected sex and about a week and 2 days after I started the pills, and he ejaculated inside of me - which I assumed would be okay since I have been on the pill for at least one week. We've had unprotected sex a lot during the time I took my pills. I usually take the pills at the same exact time except for twice when I was at work and was busy so I simply just forgot, but I always took it as soon as I remembered (which typically ranged from 2-4 hours after). And so I was wondering, is it normal to not have gotten my period yet? And after taking my last nonactive pill should I just proceed to the next pack of birth control or should I stop taking it until I get my period?